# SDR SWIA200211085

- Difficulty date: July 5, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,541 hours, 10,452 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OUTBOARD AND INBOARD FRAME NR 17 CRACKED.  INSTALLED REPAIR DOUBLER ON FRAMES IAW EMB SRM 51-70-05 AND 51-40-02.
